# SDR 97ZZZM579

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 2612 · Fire Detection
- Part: Firewire
- Part number: D889N
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AFTER DEPARTURE FROM LLB, FLT 8372 - PILOT REPORTED LT ENG FIRE DETECT SYS WAS ACTIVATED WITH NO VISIBLE SIGNS OF SMOKE OR FIRE.  THE PILOT SECURED THE ENG AND FIRED BOTH EXTINGUISHERS.  PILOT THEN DECLARED AN EMERG.  UPON LANDING,  SHUTDOWN THE RIGHT ENGINE, TURNED OFF ALL ELECT PWR AND EXITED THE A/C.  THE CFR TEAM COULD NOT FIND ANY EVIDENCE OF FIRE.  THE A/C WAS TOWED TO THE RAMP.  MX INSPECT THE ENG FIRE DETECT SYS AND FOUND FIREWIRE SEGMENT ON THE AFT O/B SECTION  DEFECTIVE, NO EVIDENCE OF FIRE OR OVERHEAT.  MX REPLACED THE FIREWIRE, RAN THE ENG FOR APPROX 20 MIN AND THE FIRE DETECT SYS WORKED AS PER MM.  THE A/C RETURNED TO SERV AND REPOSITION TO MAF FOR SCHEDULED ROUTE ON 4/28/97.  (M)
